# SDR USAA2011110200013

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 37,534 hours, 13,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON CORNER FITTING AT FR68, S23R.  REPLACED CORNER FITTING AT FR68, S23R IAW A321 SRM 51-72-11.
